# SDR USAA950339

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 59364423
- Condition: Corroded
- Location: Bs 1155-1220
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL I CORROSION AFT CARGO DOOR THRESHOLD AT STATION 1155-1220 WEB AND STRAP.  REMOVED AND REPLACED WEB AND STRAP PER DACO DWG NR 5936442.  (W)
